UM
Adaptive Fourier decomposition of functions in quaternionic Hardy spaces
Qian T.1; Sprossig W.2; Wang J.1
2012-01-15
Source PublicationMathematical Methods in the Applied Sciences
ISSN0170-4214
Volume35Issue:1Pages:43-64
Abstract

We study decompositions of functions in the Hardy spaces into linear combinations of the basic functions in the orthogonal rational systems B , which are obtained in the respective contexts through Gram-Schmidt orthogonalization process on shifted Cauchy kernels. Those lead to adaptive decompositions of quaternionic-valued signals of finite energy. This study is a generalization of the main results of the first author's recent research in relation to adaptive Takenaka-Malmquist systems in one complex variable. 

KeywordAdaptive Decomposition Blaschke Product Fourier-laplace Series Greedy Algorithm Hardy Space Optimal Approximation By Rational Functions Quaternionic Holomorphic Spherical Harmonics Takenaka-malmquist System
DOIhttps://doi.org/10.1002/mma.1532
URLView the original
Indexed BySCIE
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000298601900004
Fulltext Access
Citation statistics
Cited Times [WOS]:15   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionUniversity of Macau
Corresponding AuthorWang J.
Affiliation1.Department of Mathematics, Faculty of Science and Technology, University of Macau, Taipa, Macao, China
2.Fakultät Mathematik und Informatik, Technische Universität Bergakademie Freiberg, D‐09596 Freiberg, Germany
First Author AffilicationFaculty of Science and Technology
Corresponding Author AffilicationFaculty of Science and Technology
Recommended Citation
GB/T 7714
Qian T.,Sprossig W.,Wang J.. Adaptive Fourier decomposition of functions in quaternionic Hardy spaces[J]. Mathematical Methods in the Applied Sciences,2012,35(1):43-64.
APA Qian T.,Sprossig W.,&Wang J..(2012).Adaptive Fourier decomposition of functions in quaternionic Hardy spaces.Mathematical Methods in the Applied Sciences,35(1),43-64.
MLA Qian T.,et al."Adaptive Fourier decomposition of functions in quaternionic Hardy spaces".Mathematical Methods in the Applied Sciences 35.1(2012):43-64.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Qian T.]'s Articles
[Sprossig W.]'s Articles
[Wang J.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Qian T.]'s Articles
[Sprossig W.]'s Articles
[Wang J.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Qian T.]'s Articles
[Sprossig W.]'s Articles
[Wang J.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.